# SDR GTIA2023121137689

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 3,311 hours, 1,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE NOT TESTING -R/R L1 DOOR MEGAPHONE IAW SPIRIT AIRLINES DRAWING # A320-EMER-EQUIP REV 3 OPS CK GOOD
